Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Beware of Lunesta
    avatar
    franr posted:
    Hi Fibro Folk

    This is my third attempt to post.Please be aware of the side effects of lunesta. I ended up in the ER with severe mouth thrush.Place on nystatin and today my Primary ordered dilfucan.I thought I had reflex unable to swallow some oof my pills.My appetite with this major flare is terrible and lost 12 lbs in 5 weeks.I am so discouraged this has been flare has been going on for 4 weeks.No let up.my MD is upset that this pharacologist put me on this drug.It did taste bad though. Anyone have pproblems with this drug?I think of all of you at night and know I am not alone.Going in Brighams Boston in a few weeks for another opinion.This phamacoogists hasn't even called me back.He is history.
    Reply
     
    avatar
    Anon_2912 responded:
    I was put on Lunesta, but it did nothing to help me sleep, so I went back to ambien.

    I did not get any side effects from it in any way. I tried it for about 3 months, but it did not help me.
     
    avatar
    booch007 responded:
    Good morning Fran,

    Thrush is a Candida Albacan's infection...an oportunistic bugger that will find it's way in the vaginal area and then in the mouth with a dry mucus membrane. Is it possible your other meds set you up for this outbreak?

    We, generally are colon challenged with IBS to have imbalance of good and bad bacteria in the colon. Taking the Lactobacillus in pill or yogurt form is so helpful.

    Once balanced with the diflucan, it may be a thought for you.

    I wish you luck, it always amazes me how people can respond so differently to meds. Also it seems as a rule WE are so sensitive to things... Good luck, I hope you feel better soon.
    NancyB


    Helpful Tips

    ~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
    Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
    Was this Helpful?
    489 of 564 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.